# SDR IKBR2020100500011

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N739EU
- Make and model: Cessna 172N
- Aircraft serial: 17270492
- Aircraft time: 3,741 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 052600750
- Part serial: 20RT09101A
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM RIGHT WING, UPON INSPECTION FOUND RIGHT FUEL TANK CRACKED ON TOP OF TANK IN THE MIDDLE OF THE TANK.  SENT OUT FOR REPAIR AND REINSTALLED.
